i was told that i need the shot every 3 months, which is almost due... since given the shot i only spotted a little in the end of april... 1 1/2 weeks ago i got pains off to the sides like i usually do a few days befor a period, but no period... given the closeness to the next shot date is this possible... my shot of depro in april was the first shot i have ever had of this medicine... if anyone can please help i'd greatly appreciate it... thanks!
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers
Posted 30 Jun 2016 • 1 answer
Posted 5 Aug 2016 • 2 answers